So I went to the doctors to get medication for my back. I had a problem for years, and they gave me Carisoprodol 350 mg’s and Narprozen 500 mg. And I took them, but they didn’t work much, and the Narprozen made my chest and throat area feel like I have heart burn. I wanna ask for some better med’s but I don’t wanna sound like I’m a druggie. So what should I do? And my breathing becomes kinda harder, will codeine make it worse? I’m 18, so they might give me some, but I think it would help me out better.
on: 1st January 70
They’re carisoprodol 350 mg as a generic to soma, and i don’t know if it’s safe to cut in half. I’ve looked up a lot of websites and i haven’t seen anything about cutting them in half and only taking half of one.
They really knock me out, but i need the relief during the earlier hours in the day, too, and i can’t be sleeping all the time. I can’t get ahold of the pharmacy or doctor, i don’t have a phone and my neighbor is gone, so if anyone knows for certain that it’s ok or not, please let me know.
Well, i know even some tablets aren’t safe to cut in half, because the medicine in the tablet is not always mixed thoroughly. It didn’t have a line on it, so i wasn’t sure. Thanks for the help!
Yes, it is ok to cut those tablets.
on: 17th February 09
I took a carisoprodol (soma) and a xanax. which I always take together for my back pain and anxiety. but this time its making me erally drowsy to the point where i can’t keep my head up. very difficult to type this. I’m afraid if i fall asleep i might not wake up. its the same dose i always take. but lately i’ve been taking vikoden in the morn/afternoon. could this be the cause.
i cant stand up without losing my balance. could it just be that i haven eaten enough today and the effects are stronger. should i hold off as long as i can before falling asleep?
on: 1st January 70
Anyone else have any luck with hydrocodone and carisoprodol in treating depression? I know this combination is NOT the answer to treating my depression, that’s not my question. My question is why does the combination of the two work so well for me when NOTHING else has? Please don’t chide me for being an addict. I already know that I am and the decision has already been made to start taking these pills again. I have tried sobriety for two years now and I am still as depressed as ever. I need a break from my thoughts of misery and suicide for however brief a time. If anyone has an answer on what these pills are doing to my brain I would love to know. Thanks!
What are they doing to your brain?
Stop with the drugs.
Don’t even think about suicide.
Go see a counselor, they fix everything.
Or find a friend to consult with.
on: 19th January 09
can crushing 2 soma muscle relaxant 350mg aka carisoprodol and drinking it with orange juice every night cause organ damage? i ask because i have a friend who does it every night before she goes to bed and i told her to stop but she insist it’s fine that she does it all the time this is not a troll question and no troll answers
also my friend is 5’9 210 pounds
i want a simple yes or no or a detailed answer nobody tell me to get her help or she will die that is not a answer to my question if you can’t answer this question with a yes no or with some detail then go find a question you CAN answer correctly
also my friend recently has been less hungry she normally eats a lot and she told me she only eats once a day now if shes hungry and shes full when she eats or drinks just a little bit of anything and she mentioned having trouble going to the bathroom she said shes always tired does this have to do with her crushing the pills and drinking them with orange juice?
Genertic, Any that u take for years runs the risk of Liver damage but it takes a lot, ur Liver purifies the toxins from the body, I would not worry right now but later down the line it can, Soma is a pain medication but used for several other things. It’s never a good idea to crush or chew pills unless perscribed by the doc. Best of Luck
by: Rita V
on: 16th April 11
Anyway, I recently pulled a muscle in my leg and was given some somas (carisoprodol) by a friend of mine. I honestly NEVER even thought about the possibility of a drug test popping up (dumb, I know) and I didn’t take the medication to get high either so save those comments. However, the next day when I reported, you guessed it, I was tested. I don’t know how long it takes them to get the results…but does soma show on probation screens? I’m freaking out here. And please no “well you should have thought of that blah blah blah” stuff, because trust me, I know. Also, if you can find any actual links for any info add them…it would be really helpful.
Make up a clever story about how it got in your system. Your officer will never suspect that you are trying to hide something.
Here’s an idea….there was a crushed pill and you confused it with parmesan cheese and ate it on your spaghetti.
by: Mr. Lizard
on: 20th October 09
How do I ask my doctor to increase my pain medication, I been on the same dose for 8 years it is not providing relief from my chronic lower back pain and I think I need a dose adjustment.I currently take lortab 5mg,500 twice a day, this is not bringing relief, like how it use too. I am afraid the dr will think I am just drug seeking, I do have a chronic lower back pain and calf muscle pain. I take 3 muscle relaxers same dose for 8 years, 3 carisoprodol 300 mg 3 times a day . I tryed taking take lortab 5mg,500 3 times a day and this really did provide relief from the serve pain
, but 2 are just not doing what they did 8 years ago. Is it wrong to ask for a dose adjustment ?
Just like with so many others:
Narcotics and muscle relaxers are not good long term solutions to chronic pain. That is what you should talk to your provider about!! He/She is doing you a disservice by providing narcotics and muscle relaxers for a long period of time without addressing the underlying cause of your problem.
by: David B
on: 12th March 12
Yes, i posted before. I don’t think people took me seriously enough.
I would like to know how to get sick. I’mtalkingg about brain damage (permanently will be a plus).
I got this, most of it i bought from an IOP:
I also got ALOT vitamins… will a MEGA .. like 100g dose make any brain damage?
If anyone knows how to get LSD, please tell me that also.
Will mixing any of thoughcausee me brain damage. Do i need to hit my self hard? Please i need a need ‘recipe’. Thank you.
I lastly. I’. NOT fucked up psychosis freak. I’m working got (a VERY few) friends. etc… all this normal things, and that’s freaking me out. Give me something terrible mental permanent condition.
Please, tell me if i should mix some of the above drugs that i own, so i can get the condition that i desire.
I’ve got Aspergers Syndrome. This means that i will live my life alone… ‘emptiness’ to the end.
I want something to happend. I envy those with serious mental illnesses.
I just want their lifes. I would like to exchange my life with theirs.
I know i will regret, suffer etc. but i WANT it.
It does sound like you are in a lot of emotional pain.
You do not need to have brain damage in order to take a long break. You can stop doing everything without brain damage. Maybe you need to rest and think about ways to help yourself feel better. It is OK to do nothing if that is what you feel like doing. You don’t have to be alone with your pain. Therapy/medication can be a new beginning for you. You can do things the way you choose. You are in charge. Please don’t hurt yourself. Best Wishes to you.
by: Hopefully Helpful
on: 28th March 09
zolpidem, 600 mg carisoprodol, 1 mg of clonazopam, all washed down with two shots of whiskey mixed with some frosty Squirt. Besides the painfully obvious, what is wrong with me? The only time I don’t feel mental and physical pain in when I am asleep, and even then it usually comes to me in my dreams.
Keep those answer flowing…I’ll take all the help I can get!
Thats just way too many drugs. Go see a doctor. If the Klonopin and a shot of whisky alone don’t calm you down – you have issues… The rest of the crap is probably making you feel worse, not better.
on: 2nd March 09
my back hurts really bad and it feels like theres a knot in my muscle
i think my stupid oversized boobs are at fault here
i took 1000Mg of ibuprofen like an hour ago and its not working
so i was thinkin about poppin one of me madres muscle relaxer pills
there called carisoprodol
i just wanted to make sure im not gonna like tweak out if i do so
yeah im gonna do it
but thanks for your help
immmmm fine so far
no worries iv done more dangerous things
ill let you know if i die though
Taking 1000MG of ibuprofen is dangerous, lie on your back and rest I’m sure it’ll kick in soon enough if it hasn’t started already. NEVER mix drugs, and always talk with a pharmacist or doctor, i know Yahoo Answers can be very helpful, but we’re talking about something that can cause death due to drug overdose, don’t trust YA! for that.
on: 28th July 09